# SDR DALA13035203754

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT BS 773, RBL 13.5 FLOORBOARD SUPPORT HAS UPPER AND LOWER SURFACE CORROSION AROUND FASTENER HOLES.  MX REPAIRED CARGO TRACK IAW SRM 53-00-53, REPAIR 3.
